# SDR UA2R1104

- Difficulty date: July 13, 2010
- Submitted: January 6, 2011
- Operation: General aviation
- Aircraft: N14
- Make and model: Beech C90
- Aircraft serial: LJ1972
- Aircraft time: 39 hours, 34 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Flex Hose
- Part number: 9091010017
- Condition: Broken
- Location: Intake Anti Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(UA2R) NR 2 ENGINE OTBD ANTI-DE-ICE PLUMBING DUCT BROKEN.  R & R.
